MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209016A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1b event site name: (b)(6) e1i event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 5th april, 2024 getinge became aware of an issue with one of surgical lights - volista access 400.It was stated the lubricant was leaking from light arm, oil / grease stain was present at lower dustcover of spring arm towards suspension arm.According to the information provided by getinge technician the issue was caused probably by warmer temperature resulting in excess grease within spring arm to soften accumulate at dustcover.There was no injury reported, however, we decided to report the issue in abundance of caution as any droplets falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - volista access 400.It was stated the lubricant was leaking from light arm, oil / grease stain was present at lower dust cover of spring arm towards suspension arm.According to the information provided by getinge technician the issue was caused probably by warmer temperature resulting in excess grease within spring arm to soften accumulate at dustcover.There was no injury reported, however, we decided to report the issue in abundance of caution as any droplets falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed device was or was not being used for patient treatment or diagnosis when the event took place.As stated by the subject matter expert at the manufacturer¿s site, during the assembly of spring arms the supplier applies a creamed grease.Such creamed grease is turning into liquid only above 135°c.So, the black dripping liquid observed, therefore, cannot come from the spring arm itself but finds its origin elsewhere.The first likely cause is a combination of air conditioning and an excess of oil at the bushing location between the spring arm and the main arm.And according to the latest technical investigations carried out in august 2020 at maquet sas the second probable root cause would be an excess of cleaning product in the lower part of the spring arm, applied in spray or with a sponge, but not in compliance with the recommendations given in our user manual.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.The correction of d4 catalog # and unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d4 catalog # ard568805903.Corrected d4 catalog # blank.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).The correction of d1 brand name deems required.This is based on the internal evaluation.Previous d1 brand name volista access 400.Corrected d1 brand name volista.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19086002
Report Number9710055-2024-00258
Device Sequence Number12566793
Product Code FSY
UDI-Device Identifier03700712420482
UDI-Public(01)03700712420482
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVCS209016A
Device Catalogue NumberARD568805903
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown